# SDR FDEA200908243079

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N51481
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT AFT T/R FITTING FOUND CORRODED.  FITTING REMOVED AND REPLACED IAW SOPM 20-50-01 REV 108.  REPAIR IS CLASSIFIED IAW GMM 6-2-100 CRITERIA.
